Please use this identifier to cite or link to this item:
Title: Bistability driven by white shot noise
Author: Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Keywords: Física estadística
Statistical physics
Issue Date: 1993
Publisher: The American Physical Society
Abstract: We consider mean-first-passage times and transition rates in bistable systems driven by white shot noise. We obtain closed analytical expressions, asymptotic approximations, and numerical simulations in two cases of interest: (i) jumps sizes exponentially distributed and (ii) jumps of the same size.
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.47.1633
It is part of: Physical Review E, 1993, vol. 47, núm. 3, p. 1633-1642
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
69010.pdf1.25 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.